PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 39--46 (1994)
On the limit properties of the Picard singular integral
M. Górze\'nska and L. RempulskaInstitute of Mathematics, Technical University of Pozna\'n, Piotrowo 3A, 60-965 Pozna\'n, Poland
Abstract: We present some direct and inverse approximation theorems for the Picard singular integral in the spaces $L^p$ ($1\leq p\leq\infty$) and the generalized Holder spaces. Those theorems extend and improve the results for the Picard integral given in --.
Classification (MSC2000): 41A25
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts